# SDR 2005UALA00917

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 38,405 hours, 8,135 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN.  RAN BOTH ENGINES AND APU WITH PACKS AND ALL RECIRC ON; POWERED GALLEYS, PAX ENTERTAINMENT SYSTEM; CHECKED E/E COMPARTMENT AND CABIN CEILING AREA; NO ODORS DETECTED.  ROOT CAUSE UNKNOWN.
